MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased sodium results generated from architect c4000 processing module for one patient.The results provided were: initial=118 meq/l/repeated on another archtiect =138.0 meq/l /repeated on architect (b)(6) =138, 135, 138, 138 and 138 meq/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the analyzer determined the cc cuv dry tip list# 09d51-02) was dirty, the replacement of cc cuv dry tip which resolved the issue.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c4000 processing module did not identify any similar issues as described in this complaint.Additionally review of complaint and trending data associated with the cc cuv dry tip list# 09d51-02) did not identify an increase in complaint activity.A review of historical data revealed did not increased in complaint activities, systemic issues, or related nonconformances.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for either the architect c4000 processing module, serial number (b)(6), or the cuv dry tip.
 
Event or Problem Description

Brand Name
ARCHITECT C4000
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21169958
Report Number3016438761-2025-00035
Device Sequence Number9494167
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-11,; CONC ICT DILUENT, 02P32-11,
Patient SexUnknown